# SDR 2001F00274

- Difficulty date: March 28, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N751FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0245
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 47790008
- Part serial: 9005001
- Condition: Defective
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7769 - GTF - PILOT REPORTED 'ENGINE FIRE LIGHT CAME ON DIMLY IN FLIGHT'.  NO AURAL WARNING, ONLY PARTIAL DIM LIGHT INDICATION.  INTERNAL MALFUNCTION OF THE FIRE DETECTION CONTROLLER.  REMOVED AND REPLACED THE FIRE DETECTION CONTROLLER.  PERFORMED FUNCTIONAL CHECK WITH ENGINE RUNNING.  OPERATIONAL CHECKED GOOD PER THE C208 MAINTENANCE MANUAL.  (M)
